Doctor asked for 5 day course, but after 3rd day dose he started doing watery loose motions... so I have stopped it... can some guide me futher
You should call his Dr again and let him know his stools became loose. Sometimes children can get blocked with a hard ball of stool and loose watery stools can seep around this hard mass of stool. If this is the case, and the Dr should be able to tell, he may need a longer course or a different approach OR the loose stools could signal that he is now clear. Only his Dr can make this determination on which it is.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started giving duphalac to my 4 year old son for constipation can it do him any harm is there any?
Updated 11 Nov 2009 • 1 answer
Updated 6 Jan 2010 • 1 answer
Updated 14 Aug 2014 • 5 answers
Updated 13 May 2016 • 1 answer
Updated 14 Aug 2018 • 1 answer